# SDR SWAA2025042854239

- Difficulty date: March 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16.0 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.700 INCH. APPROX. 2025-204859<[01] TOOL USED ON STEP 5:EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 240524311; DUE DATE: 13/NOV/2025;[02] PERFORMED REPAIR LOCATED AT RT HORIZONTAL STABILIZER LOWER SKIN PANEL STAB STA 193.9 IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] PERFORMED REPAIR LOCATED AT RT HORIZONTAL STABILIZER LOWER SKIN PANEL STAB STA 193.9 IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN OFFS BELOW. RII CERTIFIED.
